Thursday, April 2, 2009

Methotrexate Days

My bloodwork from Monday showed that my beta grew to 287, and since I started have a funny pain on my side, the doctor recommended that I have a shot of methotrexate. So, we waited until Tuesday afternoon to go back and get the shot -- after another blood panel showed that my liver enzymes were functioning properly.

Perhaps we could have waited it out, but after having a scary ectopic experience from our first IUI I wasn't about to wait until the bleeding started. Plus, the doctor advised that it could go on for up to 12 weeks with the beta rising and falling. DH and I are frustrated by having to wait a couple of cycles after this shot to try a frozen cycle, but at least we don't have to worry about me bleeding out.

The worst part about the methotrexate is the nausea, but the silver lining is that it has taken away my appetite. Here's hoping that my beta will start falling.

2 comments:

musicmakermomma said...

Sorry you are in this place - how ironic that your beta is growing. No one tells you the first time what happens (or could happen) if you don't get pg. What a nightmare. I hope your levels get to normal soon without too much nausea; again ironic that is a symptom!

Good luck, and I hope that FET is not too far off for you!

loribeth said...

I'm sorry. :( Given your past experience, you probably did the right thing. (((hugs))) & a speedy wait to you!